# SDR TRBA20120501001

- Difficulty date: May 1, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR72
- Aircraft serial: 414
- Aircraft time: 33,495 hours, 32,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND GALLEY EMERGENCY LIGHT, MISSING END CAP.  ACFT REMOVED FROM SERVICE.  INSTALLED END CAP IAW 33-50-00.  ACFT RETURNED TO SERVICE.
